# SDR FDEA202001030006

- Difficulty date: November 13, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: AUB756429
- Condition: Worn
- Location: Bs 133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON UPR PNL SUPPORT BRACKET BETWEEN PNLS 437CL AND 437DL WORN FROM PNL   CHAFING. REPLACED BRACKET PER DWG AUB7564-29 AND SRM 51-31-01-0G.
